MAUDE Adverse Event Report: MEDARTIS INC. NEXTRA CH

MEDARTIS INC. NEXTRA CH
Model Number CH-35M, CH-M35M, CH-32P-KT
Medical Device Problem Codes Use of Device Problem (1670); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
We used nextra ch implant and the proximal and middle implants did not fit properly within each other.The implants were slipping out of each other every time he tried to close.Problem statement: implants would not lock.
 
Additional Manufacturer Narrative
If additional information is obtained which changes the outcome of the investigation, a follow up report will be filed.
 
Additional Manufacturer Narrative
The complaint is closed.There is no change to the outcome of the investigation.Additional fields were completed with known information not previously included.
 
Event or Problem Description

Brand Name
NEXTRA CH
Common Device Name
NEXTRA CH
Manufacturer (Section D)
MEDARTIS INC.
1195
polk drive
warsaw IN 46582
Manufacturer (Section G)
MEDARTIS INC.
1195
polk drive
warsaw IN 46582
MDR Report Key21594660
Report Number3009540749-2025-00001
Device Sequence Number18362296
Product Code HWC
UDI-Device Identifier00817701026310
UDI-Public00817701026310
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K221610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-35M, CH-M35M, CH-32P-KT
Device Lot Number1574804, 1574809, 168101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown